MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that, the cs300 intra-aortic balloon pump (iabp) had non-working screen.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter is (b)(6).Updated fields: b4, b6, b7, d5, d10, e1(initial reporter), e2, g2, g3, g6, g7, h2, h6(type of investigation, investigation findings, conclusion), h11.A getinge field service engineer inspected the unit and found no functional anomalies.The reported issue could not be reproduced, and the display waveforms were confirmed to be functioning correctly.As a precautionary measure, the fse performed cleaning of the electrical contacts and connections on the inverter pcb and the color video recorder pcb, as well as the monitors coiled cable connections.The unit passed all functional tests in accordance with the manufacturers specifications.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24939583
Report Number2249723-2026-0002411
Device Sequence Number10652311
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown